GEOMETRIC QUANTIZATION OF COUPLED KÄHLER-EINSTEIN METRICS

Ryosuke Takahashi

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)

    Abstract

    We study the quantization of coupled Kähler-Einstein (CKE) metrics, namely we approximate CKE metrics by means of the canonical Bergman metrics, called “balanced metrics”. We prove the existence and weak convergence of balanced metrics for the negative first Chern class, while for the positive first Chern class, we introduce an algebrogeometric obstruction which interpolates between the Donaldson-Futaki invariant and Chow weight. Then we show the existence and weak convergence of balanced metrics on CKE manifolds under the vanishing of this obstruction. Moreover, restricted to the case when the automorphism group is discrete, we also discuss approximate solutions and a gradient flow method towards the smooth convergence.

    Original languageEnglish
    Pages (from-to)1817-1849
    Number of pages33
    JournalAnalysis and PDE
    Volume14
    Issue number6
    DOIs
    Publication statusPublished - 2021

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Numerical Analysis
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'GEOMETRIC QUANTIZATION OF COUPLED KÄHLER-EINSTEIN METRICS'. Together they form a unique fingerprint.

    Cite this